# SDR R61A201503090149

- Difficulty date: February 12, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,387 hours, 12,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85337155
- Condition: Dented
- Location: Zone 100
- Part time: 12,387 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, DENT DAMAGE TO THE INSIDE OF SKIN AT X747.602 BETWEEN STR 32S AND 31S WAS FOUND. MAINTENANCE REPAIRED DENT IAW R/D 8/4-53-6707.  ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
